Alert archive / South Carolina / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 18, NWS Columbia, SC

March 26, 20235 counties in South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at Mar 26, 2023, 10:30 AM EDT for 5 counties in South Carolina. It was in force for 30 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 26, 2023, 10:30 AM EDT (14:30 UTC)
Expired
Mar 26, 2023, 11:00 AM EDT
In force
30 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties Calhoun County, SC, Clarendon County, SC, Orangeburg County, SC, Richland County, SC, Sumter County, SC

The radar

The Columbia radar (KCAE), 70 km from the middle of the area, began a volume at 14:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 26, 10:54 AM EDTTSTM WND DMG2 W Manning, SCCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 W MANNING. DISPATCH REPORTED MULTIPLE TREES AND POWER LINES DOWN AROUND PARK ON RACOON RD IN MANNING. TIME ESTIMATED BY RADAR.
Mar 26, 11:05 AM EDTTSTM WND DMG2 W Manning, SCDISPATCH REPORTED MULTIPLE TREES AND POWER LINES DOWN AROUND PARK ON RACOON RD IN MANNING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 26, 6:32 AM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 2.5 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2023-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 609 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2023-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
609 J/kg
Mixed-layer CIN
-172 J/kg
Mixed-layer LCL
752 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

000 
WUUS52 KCAE 261430
SVRCAE
SCC017-027-075-079-085-261500-
/O.NEW.KCAE.SV.W.0018.230326T1430Z-230326T1500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
1030 AM EDT Sun Mar 26 2023

The National Weather Service in Columbia has issued a

* Severe Thunderstorm Warning for...
  Southeastern Calhoun County in central South Carolina...
  Western Clarendon County in central South Carolina...
  Southwestern Sumter County in central South Carolina...
  East central Orangeburg County in central South Carolina...
  Southeastern Richland County in central South Carolina...

* Until 1100 AM EDT.

* At 1030 AM EDT, a severe thunderstorm was located 9 miles northwest
  of Santee State Park, or 18 miles northeast of Brookdale, moving
  east at 55 mph.

  HAZARD...70 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Sumter, Orangeburg, Manning, South Sumter, Brookdale, Summerton,
  Elloree, Alcolu, Santee State Park, Orangeburg County Airport,
  Millwood, Poinsett State Park, Santee, Pinewood, Cameron, Paxville,
  Vance, Cane Savannah, Poplar Creek Landing and Rimini.

This includes the following highways...
 Interstate 26 between mile markers 147 and 160.
 Interstate 95 between mile markers 91 and 122.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection seek shelter inside a sturdy building and stay
away from windows.

&&

LAT...LON 3337 8044 3343 8089 3393 8055 3390 8010
TIME...MOT...LOC 1430Z 255DEG 49KT 3367 8057 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

MG
1 follow-up statement
691 
WWUS52 KCAE 261458
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
1058 AM EDT Sun Mar 26 2023

SCC017-027-075-079-085-261507-
/O.EXP.KCAE.SV.W.0018.000000T0000Z-230326T1500Z/
Calhoun SC-Clarendon SC-Sumter SC-Orangeburg SC-Richland SC-
1058 AM EDT Sun Mar 26 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALHOUN...WESTERN
CLARENDON...SOUTHWESTERN SUMTER...EAST CENTRAL ORANGEBURG AND
SOUTHEASTERN RICHLAND COUNTIES WILL EXPIRE AT 1100 AM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 100 PM EDT for
central South Carolina.

Remember, a Severe Thunderstorm Warning still remains in effect for
Sumter and Clarendon Counties.

LAT...LON 3337 8044 3343 8089 3393 8055 3390 8010
TIME...MOT...LOC 1457Z 255DEG 49KT 3376 8016 

$$

MG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 6:00 AM EDT, 4 hours 30 minutes earlier.

Area forecast discussion, Mar 26, 6:00 AM EDT, 4 hours 30 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
600 AM EDT Sun Mar 26 2023

.SYNOPSIS...
Thunderstorms will bring a threat of severe weather today
across much of the forecast area. A front will remain stalled
over the area through Tuesday keeping chances of showers and
thunderstorms in the forecast. High pressure and drier air will
be over the region for Wednesday through Friday with moisture
returning Friday afternoon and showers anticipated for the first
half of next weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
Summary: Thunderstorms will move over the CSRA and Midlands
this morning through the early afternoon. The environment
supports all hazard types with large hail and damaging winds
being the most widespread threat. However, there is marginal
support for tornadoes as well. Another round of severe weather
is possible tonight as more showers and thunderstorms push into
the area, but the threat is lower.

A frontal boundary is sagging southward through SC and the Deep
South this morning. Warm advection across the region is working
to destabilize the airmass, although a capping inversion is in
place for now over the FA. Convective mode will be complex
today. The SREF indicates the environment will be favorable for
supercell development with around 50 kts of effective shear,
ensemble mean mlCAPE values near 1000 J/kg, and 0-3km SRH values
from 100 to 200 m2/s2. Discrete supercells, which have already
produced significant sized hail to our west, will continue
eastward today moving into the forecast area. These may remain
discrete or evolve into bowing segments in the strongly sheared
environment. When the cap over the FA breaks this morning, there
may also be additional discrete supercell development within or
near the FA. HREF ensembles indicate the potential for
organized storms and rotating updrafts, adding confidence to the
threat of severe weather.

Hazards and Locations: All hazard types will be possible this
morning and afternoon but large hail and damaging winds pose the
most widespread threat. The greatest wind and hail threat will
be in the central and southern Midlands where instability is
highest. The tornado threat may be closely tied to the location
of the front and locally enhanced 0-1 km SRH. In general models
indicate modest 0-1 km SRH values of 50 m2/s2 but CAMs increase
this value near the front. The UH tracks in the HREF also seem
to be tied to the location of the surface boundary. The exact
location is hard to pin down however the most likely location of
the boundary and tornado threat appears to be across the
central Midlands. The mean SREF SCP and STP values are 3, and
0.5 to 1 respectively. These values in addition to the
parameters mentioned above are near or slightly higher than the
median values found in the SPC Tornado Environment Browser for
all tors in the area from 2003-2011. This helps add confidence
that there will be some threat of tornadoes today, most likely
below the significant strength threshold. Flash flooding will
also be possible with wind shear parallel to the surface
boundary. Training storms may cause isolated areas of flash
flooding.

Timing: Storms area expected to move into the CSRA between 8
and 10 am today continuing eastward into the Midlands between 9
am and noon. Storms should push east of the area during the
afternoon.

Tonight, another round of storms expected as a shortwave moves
overhead. There will still be some elevated instability around
but a weak surface inversion may prevent hazard types other than
small hail. Storms from earlier in the day may also hinder the
amount of instability available overnight, limiting confidence
in severe potential. However nocturnal storms will need to be
monitored due to the enhanced helicity present from the weak
inversion. If pockets of sbCAPE develop there could be a threat
of severe weather overnight as well.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
The frontal boundary will remain across the region and continue
to act as a focusing mechanism through the day Monday before
sagging southeastward in the afternoon. Although the short waves
which will be rotating through the area will be weaker showers
and thunderstorms will be possible with the main area along and
south of I-20. The threat of locally heavy rainfall will also
be a bit lower as pwat values will fall below 1.5 inches and the
lack of strong short waves. Monday night the boundary will
remain south of the forecast area before beginning to push
gradually northward on Tuesday. Models continue to have
differences in the position of the front for Tuesday however
consensus is growing for the boundary to remain south of I-20.
Have adjusted pops through the day Tuesday ranging from low
chance over the northern Midlands to high chance in the
southeastern Midlands and southern CSRA. As an upper level short
wave moves through the region Tuesday night the boundary will
finally be pushed well out of the forecast area with high
pressure and drier air building in from the north.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
High pressure and drier air will be in control of the region
through early Friday with moisture returning Friday afternoon.
Strong low pressure will move from the central Plains Friday
afternoon into the eastern Great Lakes on Saturday. This will
push a cold front into the SE US Saturday with increasing
chances of showers and thunderstorms. Model consensus is the
cold front will be weakening as it moves through the region
however run to run changes have confidence lower than desired
for next weekend. As such have lowered pops through Friday
afternoon then bring showers into the forecast area Saturday as
the cold front crosses the region. Temperatures will be slightly
below normal on Wednesday then warm to above normal for Friday
and Saturday.

&&

.AVIATION /10Z SUNDAY THROUGH THURSDAY/...
Thunderstorms will move over the CSRA and Midlands this morning
through the early afternoon. Storms are expected to approach AGS and
DNL around 13Z then move towards CAE/CUB and OGB closer to 14 or
15Z. Expect reduced visibilities and gusty winds near the
thunderstorms. The storms may also produce large hail and
possibly a tornado. Storms should push east of the terminals
around 20 or 21Z. There should be some break in the late
afternoon and early evening before another round of widespread
showers and scattered thunderstorms move in overnight. Outside
of thunderstorms winds will generally be out of the SW through
the day around 10 kts. MVFR/IFR ceiling restrictions are
expected this morning ahead of and in tandem with the storms.
Ceilings may recover this afternoon but will likely include
restrictions again overnight.

EXTENDED AVIATION OUTLOOK...Unsettled weather continues into early
next week. Showers and thunderstorms and low level moisture may lead
to periods of restrictions.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.

&&
Hazardous weather outlook, Mar 26, 6:37 AM EDT, 3 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Columbia SC
637 AM EDT Sun Mar 26 2023

GAZ040-063>065-077-SCZ018-022-025>031-035-037-038-041-135>137-271045-
Lincoln-McDuffie-Columbia-Richmond-Burke-McCormick-Kershaw-Edgefield-
Saluda-Lexington-Richland-Lee-Aiken-Sumter-Barnwell-Calhoun-
Clarendon-Bamberg-Northwestern Orangeburg-Central Orangeburg-
Southeastern Orangeburg-
637 AM EDT Sun Mar 26 2023

...SEVERE THUNDERSTORM WATCH 84 IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON...

This Hazardous Weather Outlook is for the Midlands of South Carolina
and the Central Savannah River area of Georgia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Thunderstorms will move over the CSRA and Midlands this morning
through the early afternoon. The highest threats are large hail and
damaging winds. An isolated tornado is also possible.

Tonight, additional showers and thunderstorms will move into the
forecast area. The threat of severe weather is lower overnight
however there is potential for a few thunderstorms to become
severe.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

SCZ016-020-021-115-116-271045-
Chesterfield-Newberry-Fairfield-Northern Lancaster-
Southern Lancaster-
637 AM EDT Sun Mar 26 2023

This Hazardous Weather Outlook is for the Midlands of South Carolina
and the Central Savannah River area of Georgia.

.DAY ONE...Today and tonight.

Thunderstorms will move over the CSRA and Midlands this morning
through the early afternoon. The highest threats are large hail and
damaging winds. An isolated tornado is also possible.

Tonight, additional showers and thunderstorms will move into the
forecast area. The threat of severe weather is lower overnight
however there is potential for a few thunderstorms to become
severe.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Mar 26, 8:45 AM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Columbia SC
845 AM EDT Sun Mar 26 2023

SCZ025-030-261315-
Aiken SC-Edgefield SC-
845 AM EDT Sun Mar 26 2023

...A strong thunderstorm will impact portions of southeastern
Edgefield and central Aiken Counties through 915 AM EDT...

At 844 AM EDT, Doppler radar was tracking a strong thunderstorm near
Aiken Municipal Airport, or 7 miles north of Aiken, moving northeast
at 45 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Aiken, Aiken Mall, Edgefield, USC Aiken, Aiken Municipal Airport,
Citizens Park, Gloverville, Edgefield County Airport, Aiken State
Park, Graniteville, Burnettown, Wagener, Salley, Monetta, Trenton,
Windsor, Aiken Gopher Tortoise Heritage Preserve, Hopeland Gardens,
Boyd Pond Park and Vaucluse.

This includes Interstate 20 in South Carolina between mile markers 8
and 37.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 100 PM EDT for
central South Carolina.

&&

LAT...LON 3383 8171 3381 8166 3387 8159 3387 8157
      3381 8151 3380 8146 3378 8144 3374 8143
      3355 8130 3351 8135 3342 8182 3375 8198
TIME...MOT...LOC 1244Z 246DEG 41KT 3365 8176

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

NS
Special weather statement, Mar 26, 9:13 AM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Columbia SC
913 AM EDT Sun Mar 26 2023

SCZ020-021-261345-
Fairfield SC-Newberry SC-
913 AM EDT Sun Mar 26 2023

...A strong thunderstorm will impact portions of northwestern
Fairfield and northeastern Newberry Counties through 945 AM EDT...

At 913 AM EDT, Doppler radar was tracking a strong thunderstorm near
Carlisle, or 16 miles north of VC Summer Nuclear Station, moving
northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Blackstock, Henderson Island, Maybington Fire Station and
Feasterville Fire Station.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3457 8125 3455 8108 3442 8147 3448 8150
      3449 8149 3449 8146 3450 8142 3455 8143
      3457 8142
TIME...MOT...LOC 1313Z 241DEG 36KT 3452 8142

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

MG
Local storm report, Mar 26, 9:18 AM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
918 AM EDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 AM     HAIL             4 NNW GROVETOWN         33.51N 82.23W
03/26/2023  E1.00 INCH       COLUMBIA           GA   TRAINED SPOTTER

            1 INCH HAIL ON MEADOW DRIVE IN GROVETOWN GA.

&&

NR
Local storm report, Mar 26, 9:44 AM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
944 AM EDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 AM     HAIL             3 NW GROVETOWN          33.48N 82.24W
03/26/2023  U1.00 INCH       COLUMBIA           GA   PUBLIC

            QUARTER INCH HAIL REPORTED VIA SOCIAL MEDIA
            IN GROVETOWN.

&&

NR
Local storm report, Mar 26, 9:48 AM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
948 AM EDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 AM     HAIL             3 NW GROVETOWN          33.48N 82.24W
03/26/2023  U1.00 INCH       COLUMBIA           GA   PUBLIC

            CORRECTS PREVIOUS HAIL REPORT FROM 3 NW
            GROVETOWN. QUARTER SIZE HAIL REPORTED VIA
            SOCIAL MEDIA IN GROVETOWN.

&&

NR
Special weather statement, Mar 26, 9:51 AM EDT, 39 minutes before
Special Weather Statement
National Weather Service Columbia SC
951 AM EDT Sun Mar 26 2023

GAZ063>065-SCZ025-261415-
Richmond GA-McDuffie GA-Columbia GA-Edgefield SC-
951 AM EDT Sun Mar 26 2023

...A strong thunderstorm will impact portions of McDuffie, Columbia,
central Richmond and southwestern Edgefield Counties through 1015 AM
EDT...

At 951 AM EDT, Doppler radar was tracking a strong thunderstorm near
Thomson, moving east at 50 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Grovetown, Evans, Thomson, Martinez, Fort Gordon, Augusta, Harlem,
Appling, Glendale, South Augusta, Midtown, Riverwood, Summerville,
Augusta Mall, Daniel Field, Village Plaza Shopping Center, Augusta
National Golf Club, Dearing, West End Augusta and Arties Pond Public
Fishing Area.

This includes the following highways...
 Interstate 20 in Georgia between mile markers 167 and 201.
 Interstate 520 in Georgia between mile markers 1 and 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 100 PM EDT for
east central Georgia...and central South Carolina.

&&

LAT...LON 3360 8211 3356 8204 3349 8199 3346 8193
      3344 8191 3342 8193 3341 8191 3341 8195
      3338 8193 3331 8233 3331 8239 3334 8244
      3336 8255 3341 8255 3346 8259 3351 8261
TIME...MOT...LOC 1351Z 253DEG 41KT 3338 8249

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

MG

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 8:00 AM EDTSpecial Weather StatementCAEEdgefield30 min
Mar 26, 8:45 AM EDTSpecial Weather StatementCAEAiken30 min
Mar 26, 8:58 AM EDTSevere Thunderstorm WarningCAEAiken, Calhoun, Lexington, Orangeburg32 min
Mar 26, 9:00 AM EDTSevere Thunderstorm WarningCAEAiken, Edgefield, McCormick45 min
Mar 26, 9:13 AM EDTSpecial Weather StatementCAEFairfield32 min
Mar 26, 9:20 AM EDTAreal Flood AdvisoryCAEAiken, Edgefield, McCormick115 min
Mar 26, 9:37 AM EDTSevere Thunderstorm WarningCAEAiken, Bamberg, Barnwell, Orangeburg23 min
Mar 26, 9:46 AM EDTAreal Flood AdvisoryCAEAiken, Edgefield, Lexington3 hr
Mar 26, 9:56 AM EDTSevere Thunderstorm WarningCAEAiken, Edgefield34 min
Mar 26, 10:12 AM EDTSevere Thunderstorm WarningCAECalhoun, Clarendon, Lexington, Orangeburg, Richland, Sumter33 min
Mar 26, 10:52 AM EDTSevere Thunderstorm WarningCAEClarendon, Lee, Sumter38 min
Mar 26, 11:09 AM EDTSpecial Weather StatementCAEChesterfield36 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.